# SDR UALA2010111004171

- Difficulty date: November 9, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 60,676 hours, 11,180 cycles
- Engine: Pwa PW4077
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Part serial: D71018J
- Condition: Miswired
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE NOSE COWL ELECTRICAL CONNECTOR AT 11 O'CLOCK POSITION IS INCORRECTLY WIRED.  CONNECTOR D71018J.  WIRED CONNECTOR D71018J PER HOOK UP CHART AND WD 78-31-11, OPS NORMAL.
